# SDR DALA2022041802636

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 86,454 hours, 38,944 cycles
- System (JASC): 5711 · Wing Spar
- Part: Shim
- Condition: Migrated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 LAMINATED SHIM MIGRATION FROM REAR SPAR AND BODY SPLICE PLATE. BS 1040. DOT 99-051. CORRECTIVE ACTION: SUMMARY OF NRC 00082 - ACCOMPLISHED REPAIR AT CENTER WING REAR SPAR RBBL 70.50 AT STA 1040 TERMINAL FITTING, ALL CDCCL AND SFAR 88 REQUIREMENTS COMPLIED WITH, IAW ER/A 598110-14AD REV ORIGINAL SECTION I. REFERENCE LOG PAGE 2193618 FOR FOLLOW ON INSPECTIONS. (2194742)
